# SDR AALA201512039014

- Difficulty date: November 30, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,651 hours, 3,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 272JF, 40DS, DELAMINATED & HAS CORRODED FASTENERS.  REPLACED CABIN FLOOR PANEL 272JF, 40DS.
